# SDR IPXA09M55546

- Difficulty date: March 26, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER CTR CARGO COMPT BILGE AREA BETWEEN STA 5-113 AND STA 1541, LONGERON 49R, LONGERON SPLICE FITTING FOUND WITH CRACKED AS MARKED.  EXISTING CRACKED SPLICE REMOVED.  NEW SPLICE FABRICATED.  FPI C/O ON NEW SPLICE & FOUND NO CRACK EVDNT.  NEW SPLICE REWORKED WITH HOLES PICK-UP.  NEW SPLICE REPROTECTED & PAINTED.  NEW SPLICE INSTALLED AS PER DRAWING N5A6774.
